# SDR DXTA2015081006053

- Difficulty date: July 30, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N213QS
- Make and model: Amd FALCON2000
- Aircraft serial: 113
- Aircraft time: 12,342 hours, 7,708 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

N FLIGHT AT CRUISE THE FIRE BAG COMP LIGHT CAME ON WITH THE AUDIO WARNING.  WE CHECKED THE BAGGAGE COMPARTMENT & A FIRE DID NOT EXIST.  PERFORMED MULTIPLE FIRE TESTS IAW F2000 MM TASK 26-10-21-900-801 WITH NO DEFECTS NOTED.  GENTLY MANIPULATED SMOKE DETECTOR & WIRE HARNESS AT DETECTOR WITH NO DEFECTS NOTED.  GENTLY MANIPULATED FIRE TEST SWITCH WITH NO DEFECTS NOTED.  ALLOWED ACFT TO REMAIN POWERED FOR 30 MINS & UNABLE TO DUPLICATE DISCREPANCY.  REVIEWED WDM, NOTING THE BAGGAGE DETECTOR PRODUCES THE POWER SIGNAL TO THE COCKPIT INDICATION THROUGH AN INTERNAL SWITCH.  REMOVED FAILED BAGGAGE SMOKE DETECTOR 210WG PN FR2220, SN FW822 IAW F2000 MM TASK 26-10-21-900-801.  INSTALLED REPAIRED BAGGAGE SMOKE DETECTOR 210WG PN FR2220, SN FW822 IAW F2000 MM TASK 26-10-21-900-801.
